Fonctions symétriques et séries hypergéométriques basiques multivariées
Bulletin de la Société Mathématique de France, Volume 113  (1985), p. 3-22
@article{BSMF_1985__113__3_0,
     author = {D\'esarm\'enien, Jacques and Foata, Dominique},
     title = {Fonctions sym\'etriques et s\'eries hyperg\'eom\'etriques basiques multivari\'ees},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {113},
     year = {1985},
     pages = {3-22},
     doi = {10.24033/bsmf.2018},
     zbl = {0644.05005},
     mrnumber = {87a:05014},
     language = {fr},
     url = {http://www.numdam.org/item/BSMF_1985__113__3_0}
}
Désarménien, Jacques; Foata, Dominique. Fonctions symétriques et séries hypergéométriques basiques multivariées. Bulletin de la Société Mathématique de France, Volume 113 (1985) , pp. 3-22. doi : 10.24033/bsmf.2018. http://www.numdam.org/item/BSMF_1985__113__3_0/

[1] Andrews (George E.). - The Theory of Partitions. - Reading, Mass., Addison-Wesley, 1976 (Encyclopedia of Math. and Its Appl., 2). | Zbl 0371.10001

[2] Andrews (George E.) and Askey (Richard). - The Classical Orthogonal Polynomials and their Discrete and q-Analogues, Penn. State Univ. and Wisconsin Univ., en préparation.

[3] Bailey (W.N.). - Generalized Hypergeometric Series. - Cambridge University Press, 1935. | JFM 61.0406.01 | Zbl 0011.02303

[4] Carlitz (Leonard). - The Expansion of certain Products, Proc. Amer. Math. Soc., t. 7, 1956, p. 558-564. | MR 19,29d | Zbl 0073.01001

[5] Cheema (M.S.) and Motzkin (T.S.). - Multipartitions and Multipermutations, Combinatorics [Los Angeles. 1968], p. 39-70. - Providence, Amer. Math. Soc., 1971 (Proc. Symposia in Pure Math., 19). | MR 48 #2059 | Zbl 0231.05017

[6] Désarménien (Jacques). - Un analogue des congruences de Kummer pour les q-nombres d'Euler, Europ. J. Comb., t. 3, 1982, p. 19-28. | MR 83k:05007 | Zbl 0485.05006

[7] Désarménien (Jacques). - Fonctions symétriques associées à des suites classiques de nombres, Ann. scient. Éc. Norm. Sup., 4e série, t. 16, 1983, p. 271-304. | Numdam | MR 85g:05014 | Zbl 0525.05006

[8] Foata (Dominique) et Schützenberger (Marcel-Paul). - Major Index and Inversion of Permutations, Math. Nachr., t. 83, 1978, p. 143-159. | MR 81d:05007 | Zbl 0fao*319.05002

[9] Foulkes (Herbert). - Enumeration of Permutations with Prescribed Up-down and Inversion Sequences, Discrete Math., t. 15, 1976, p. 235-252. | MR 53 #10595 | Zbl 0338.05002

[10] Garsia (Adriano M.) and Gessel (Ira). - Permutation Statistics and Partitions, Advances in Math., t. 31, 1979, p. 288-305. | MR 80e:05013 | Zbl 0431.05007

[11] Gessel (Ira). - Counting Permutations by Descents, Greater Index, and Cycle Structure, preprint, Dept. Math., M.I.T., Cambridge, Mass., 1983.

[12] Knuth (Donald E.). - The Art of Computer Programming, vol. 3, Sorting and Searching. - Don Mills, Ontario, Addison-Wesley, 1972.

[13] Lascoux (Alain) et Schützenberger (Marcel-Paul). - Le monoïde plaxique, Non-commutative Structures in Algebra and geometric Combinatorics [A. de Luca, ed., Napoli. 1978], p. 129-156. - Roma. Consiglio Nazionale delle Ricerche, 1981 (Quaderni de “La Ricerca Scientifica”, 109). | Zbl 0517.20036

[14] Lascoux (Alain) et Schützenberger (Marcel-Paul). - Polynômes de Schubert, C.R. Acad. Sci. Paris, t. 294, 1982, p. 447-450. | MR 83e:14039 | Zbl 0495.14031

[15] Macdonald (Ian G.). - Symmetric Functions and Hall Polynomials. - Oxford, Clarendon Press, 1979. | Zbl 0487.20007

[16] Rawlings (Don). - Generalized Worpitzky Identities with Applications to Permutation Enumeration. Europ. J. Comb., t. 2, 1981, p. 67-78. | MR 82d:05021 | Zbl 0471.05006

[17] Rawlings (Don). - The Combinatorics of certain Products. Proc. Amer. Math. Soc., t. 83, 1983, p. 560-562. | MR 85d:05019 | Zbl 0524.05008

[18] Robinson (Gilbert De Beauregard). - On the Representations of the Symmetric Group, Amer. J. Math., t. 60, 1938, p. 745-760. | JFM 64.0070.01 | Zbl 0019.25102

[19] Roselle (David P.). - Coefficients associated with the Expansion of certain Products, Proc. Amer. Math. Soc., t. 45, 1974, p. 144-150. | MR 49 #7152 | Zbl 0291.05005

[20] Schensted (C.). - Longest Increasing and Decreasing Sequences, Canad. J. Math., t. 13, 1961, p. 179-192. | MR 22 #12047 | Zbl 0097.25202

[21] Schützenberger (Marcel-Paul). - Quelques remarques sur une construction de Schensted, Math. Scand., t. 12, 1963, p. 117-128. | MR 32 #7433 | Zbl 0216.30202

[22] Schützenberger (Marcel-Paul). - La correspondance de Robinson, Combinatoire et représentation du groupe symétrique [Actes Table Ronde C.N.R.S., Strasbourg. 1976], p. 59-113. - Berlin, Springer-Verlag, 1977 (Lecture Notes in Math., 579). | Zbl 0398.05011

[23] Slater (Lucy Joan). - Generalized Hypergeometric Functions. - Cambridge Univ. Press, 1966. | Zbl 0135.28101

[24] Strehl (Volker). - Symmetric Eulerian Distributions for Involutions, Séminaire lotharingien de combinatoire (Bayreuth, Erlangen, Strasbourg), première session [Strasbourg. 1980], p. 12. - Publ. IRMA Strasbourg, 140/S-02, 1981.